# SDR 05FDEA03564

- Difficulty date: October 28, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA71271
- Condition: Cracked
- Location: Bs 1641-1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER CARGO COMP, AFTER REMOVAL OF CRACKED LONGERON SPLICE AT   STA 1641 TO 1661 LONGERON 44R FOR REPLACEMENT, LONGERON 44R FOUND CRACK AT STA 1652 TO 1658.  REPAIRED AS PER SRM 53-10-01.
